# SDR HNAA2015041000127

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 65,368 hours, 73,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHTS ARE INOPERATIVE AT ROWS 1DF AND 4DF.  R & R BULBS IN EMERGENCY SIDEWALL LIGHTS AT ROW 1DF AND 4DF. OPS CHECKED GOOD.
